MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the tip of glidewire broke off during case as they were trying to advance through calcified lesion.The estimated blood loss was unknown.They had to retrieve the tip of the wire.The patient was in stable condition.The procedure outcome was that they had to finish before done.Additional information was received on 20jul2023: the procedure being performed was a lower extremity angio.

Brand Name
RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key18274841
Report Number2243441-2023-00050
Device Sequence Number3613419
Product Code DQX
UDI-Device Identifier04987350773654
UDI-Public04987350773654
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2023
Report Date (Section F) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberN/A
Device Catalogue NumberGS3509
Device Lot Number220930
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/13/2023
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer07/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA12/06/2023